logo AFST

On the different notions of convexity for rotationally invariant functions
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 2 (1993) no. 2, pp. 163-184.
@article{AFST_1993_6_2_2_163_0,
     author = {Dacorogna, Bernard and Koshigoe, Hideyuki},
     title = {On the different notions of convexity for rotationally invariant functions},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {163--184},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 2},
     number = {2},
     year = {1993},
     doi = {10.5802/afst.762},
     zbl = {0828.49016},
     mrnumber = {1253387},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.762/}
}
Bernard Dacorogna; Hideyuki Koshigoe. On the different notions of convexity for rotationally invariant functions. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 2 (1993) no. 2, pp. 163-184. doi : 10.5802/afst.762. https://afst.centre-mersenne.org/articles/10.5802/afst.762/

[1] Alibert (J.J.) and Dacorogna (B.) .- An example of a quasiconvex function that is not polyconvex in two dimensions, Arch. Rational Mech. Anal. 117 (1992), pp. 155-166. | MR 1145109 | Zbl 0761.26009

[2] Ball (J.M.) .- Convexity conditions and existence theorems in nonlinear elasticity, Arch. Rational Mech. Anal. 64 (1977), pp. 337-403. | MR 475169 | Zbl 0368.73040

[3] Buttazzo (G.), Dacorogna (B.) and Gangbo (W.) .- On the envelopes of functions depending on singular values of matrices, to appear in Boll. Unione Mat. Italiana. | MR 1274317 | Zbl 0803.49014

[4] Ciarlet (P.) .- Mathematical elasticity, Vol. 1, North Holland, 1987. | Zbl 0648.73014

[5] Dacorogna (B.) .- Direct Methods in the Calculus of Variations, Springer-Verlag, Berlin, 1989. | MR 990890 | Zbl 0703.49001

[6] Dacorogna (B.), Douchet (J.), Gangbo (W.) and Rappaz (J.) .- Some examples of rank one convex functions in dimension two, Proc. Roy. Soc. Edinburgh 114 A (1990), pp. 135-150. | MR 1051612 | Zbl 0722.49018

[7] Iwaniec (T.) and Lutoborski (A.) .- Integral estimates for null Lagrangians, to appear in Arch. Rational Mech. Anal. | MR 1241286 | Zbl 0793.58002

[8] Morrey (C.B.) .- Multiple Integrals in the Calculus of Variations, Springer-Verlag, Berlin, 1966. | MR 202511 | Zbl 0142.38701

[9] Sverak (V.) .- Quasiconvex functions with subquadratic growth, Proc. Roy. Soc. London A 433 (1991), pp. 723-725. | MR 1116970 | Zbl 0741.49016

[10] Sverak (V.) .- Rank-one convexity does not imply quasiconvexity, Proc. Roy. Soc. Edinburgh 120 A (1992), pp. 185-189. | MR 1149994 | Zbl 0777.49015